# SDR AALA20090605TUL29

- Difficulty date: May 29, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- Aircraft time: 56,028 hours, 28,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL HAS GOUGE AT STATION 1318 BETWEEN LONGERON 26 LEFT AND 27 LEFT.  INSTALLED NEW INTERCOSTAL PER SRM 51-30-05.
